MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 - ORT400 IMPERIAL; HEAD FIXATION DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 - ORT400 IMPERIAL; HEAD FIXATION DEVICE
Model Number HFD100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the head holder for operations assembly is too loose, and that during set up of the equipment for the hfd100 head fixation device, the linkage was loose/wobbly and was replaced prior to a litt procedure.The customer reported the patient did not sustain injury due to the equipment issue, and the procedure was delayed for approximately 5-10 minutes while the linkage components of the subject hfd100 were swapped out for linkage components from an alternate hfd100 at the customer site.The customer reported there was no significant delay or impact on the procedure and the patient tolerated the procedure well.
 
Additional Manufacturer Narrative
The subject device has returned to the manufacturer and evaluation is in process.A follow up report will be submitted once investigation is complete.

Brand Name
IMRIS HFD100 - ORT400 IMPERIAL
Common Device Name
HEAD FIXATION DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1320 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key16686624
Report Number3010326005-2023-00003
Device Sequence Number12290019
Product Code HBL
UDI-Device Identifier00857534006592
UDI-Public(01)00857534006592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100
Device Catalogue Number119629-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight77 KG